- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Submit a Manuscript
- Table of Contents
Volume 2012 (2012), Article ID 682829, 9 pages
1Department of Mathematics, Kamaraj College, Thoothukudi 628003, India
2Department of Mathematics, RDM Government Arts College, Sivagankai 630561, India
Received 3 November 2011; Accepted 22 December 2011
Academic Editor: D. Franco
Copyright © 2012 M. Navaneethakrishnan and S. Alwarsamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- K. Kuratowski, Topology, vol. 1, Academic Press, New York, NY, USA, 1966.
- R. Vaidyanathaswamy, Set Topology, Chelsea Publishing, New York, NY, USA, 1946.
- D. Janković and T. R. Hamlett, “New topologies from old via ideals,” The American Mathematical Monthly, vol. 97, no. 4, pp. 295–310, 1990.
- J. Dontchev, M. Ganster, and T. Noiri, “Unified operation approach of generalized closed sets via topological ideals,” Mathematica Japonica, vol. 49, no. 3, pp. 395–401, 1999.
- M. Navaneethakrishnan and D. Sivaraj, “Generalized locally closed sets in ideal topological spaces,” Bulletin of the Allahabad Mathematical Society, vol. 24, no. 1, pp. 13–19, 2009.
- N. Levine, “Generalized closed sets in topology,” Rendiconti del Circolo Matematico di Palermo, vol. 19, no. 2, pp. 89–96, 1970.
- N. V. Veličko, “H-closed topological spaces,” Matematicheskii Sbornik, vol. 70, no. 112, pp. 98–112, 1966.
- J. Dontchev and H. Maki, “On θ-generalized closed sets,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 2, pp. 239–249, 1999.
- H. Maki, J. Umehara, and K. Yamamura, “Characterizations of spaces using generalized V-sets,” Indian Journal of Pure and Applied Mathematics, vol. 19, no. 7, pp. 634–640, 1988.
- M. Mršević, “On pairwise ℛ and pairwise bitopological spaces,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 30(78), no. 2, pp. 141–148, 1986.
- M. Akdag, “open sets,” Kochi Journal of Mathematics, vol. 3, pp. 217–229, 2008.
- W. Dunham and N. Levine, “Further results on generalized closed sets in topology,” Kyungpook Mathematical Journal, vol. 20, no. 2, pp. 169–175, 1980.
- W. Dunham, “spaces,” Kyungpook Mathematical Journal, vol. 17, no. 2, pp. 161–169, 1977.